# SDR FDEA201501270309

- Difficulty date: January 27, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 758 hours, 28,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141N51231
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 365 - 377, LBL 24.75 STABILIZER STRAP FOUND CRACKED.  R & R IAW DWG 141N5150 SHT 1 REV D.  INSTALLED IAW SRM 51-40-02 REV 114 & EA F-5310-T0314639 PART 1.  REPAIR IS MAJOR.
